| Model Number |
ZCT450 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
To date the lens remains implanted and therefore not explanted.(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a toric intraocular lens (iol) was implanted in the left eye of a (b)(6) female patient.At the two weeks post-op visit, a lens misalignment of 23 degrees from the original position was noted.The lens originally placed at 105 degrees was noted at 82 degrees during the slit lamp exam.There were no patient complications or related injuries.Additional information was received and it was learned that the lens was repositioned on (b)(6) 2016.Reportedly the patient has recovered.No further information was provided.The patient also has a lens implanted in her right eye.A separate mdr will be filed for this lens.
Additional Manufacturer Narrative
Device evaluation: the intraocular lens (iol) was not returned to the manufacturing site for investigation as it remains implanted.An investigation could therefore, not be performed.The customer's reported event could not be confirmed.Manufacturing record review: a review of the manufacturing records was performed.The documentation shows that the production order was manufactured according to specifications.A search of complaints revealed that no similar complaints were received for this production order number.Labeling review: the directions for use (dfu) were reviewed.The dfu adequately provides instructions, precautions, and warnings for the proper use and handling of the intraocular lenses.Based on the results of the investigation, no product deficiency was identified.All pertinent information available to abbott medical optics has been submitted.